CSN Login
Members Online: 4

You are here

information on side effect from NSCLC

Stardust1
Posts: 44
Joined: Jul 2008

Could someone help me with information. My sister is finished with fourth round of chemo,going tommorrow for fifth. No radiation yet. Her tumor is on right lung wrapped around it. Mets to bones maybe arthritis will wait and see, mets in brain see no more.
She is still bleeding from nose and brings up blood, is that from chemo or cancer? Is this normal for lung cancer and does this mean the chemo is working or just a sign of lung cancer? Doctor said cancer is not terminal, but when controlled can come back in 5 years. I hope the doctor is telling the truth, and not guessing. I am so worried for her, please give me some feedback on Survivors of where she has it, meaning wrapped around lung.
God Bless All and take care.

cabbott
Posts: 1048
Joined: Aug 2006

Nosebleeds happen for lots of different reasons. Sometimes the chemotherapy or the other medicines folks take while undergoing chemo make people get anemic and they bleed too easily. If that is the case, there are medicines to fix that. I would have her call her doctor's office to report it and see what they advise. I'm glad that the mets to the brain have disappeared. It sounds like the tumor on her lung is not removable at present. That doesn't mean that it is not treatable. Treatment can help to control its growth and maybe shrink it as well. Doctors are not able to exactly predict anything, but they usually tell the truth as far as they know it. I would be suspicious of any doctor who gave guarrentees. There are none in this game. Some folks live in spite of the odds against them. Some folks don't. The best the doctors can do is tell us what our odds are. But I'm sure you've seen games where the underdog beat the favorite in spite of terrible odds. The goal is to be the one that survives no matter what the odds. Good luck to your sister! She is lucky to have someone like you to care for her.

Stardust1
Posts: 44
Joined: Jul 2008

Thank you so very much for replying Cabbott,it helps to understand what's going on since I'm so far away. GOD BLESS and TAKE CARE, all of you are in my prayers.

nubis's picture
nubis
Posts: 98
Joined: Mar 2008

I recommend you to read about the quimo she is receiving. Read side effects and you will find what is normal to feel and what is not. This helped me a lot with the first quimoof my husband because I could understand what was happening with him.
One day he told me I'm feeling chest pain and he was with fever. So I read my list of side effects and this side effect was a bad one. So we drive immediately to the hospital and was a good decision because he had blood clogs.
I hope my advice can help you.

Stardust1
Posts: 44
Joined: Jul 2008

I am getting information from the internet, since I am far away from my sister. Alot of times I don't understand it. I don't get very much information from my sister on the Chemo name she is taking, she lost the information from the doctor on the name. I would like to say thank you, for your time you given me. I know you from this site, and would like to say God Bless and Take Care of your Husband, and you as his caregiver. My prayers are for him to fight this horrible disease,and get better. Love

Subscribe to Comments for "information on side effect from NSCLC"